# SDR CA980325013

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Failed
- Location: Lt Elev
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BLOCKS DUE LT ELEVATOR PITOT PROBE HEAT INOP, REPLACED.
